# SDR C2XA99BT026

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145
- Aircraft serial: 145005
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Lt Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - DURING 4A INSPECTION, FOUND LEFT OUTSIDE EMERGENCY LIGHT INOPERATIVE, FORWARD OF THE WING.  MAINTENANCE RESECURED LIGHT BULB IN LEFT, FORWARD OUTSIDE EMERGENCY LIGHT SOCKET.  OPS CHECKED LIGHTS GOOD.  (M)
